MathSciNet Relay Station
MathSciNet bibliographic data
MR1932333 53C29 (55R65)
Mackaay, Marco; Picken, Roger Holonomy and parallel transport for abelian gerbes. Adv. Math. 170 (2002), no. 2, 287–339.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement